# SDR DALA2024050604938

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 17,287 hours, 2,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 DOOR 4L EPSU FAULT, DURING SLIDE CHANGE. CORRECTIVE ACTION: CHANGED BATTERY PER A330 AMM 33-51. OPS CHECK GOOD. (5763128)
